# SDR DALA2016083006288

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 608-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING FUSELAGE SKIN BS 608 - 617, LONGERONS 29 - 30R.  DOUBLERS WERE REPLACED IAW SRM 51-30-2, 51-30-5, 51-30-3, 51-10-3 PARR. 14, 21, 51-20-0 AND DWG 5911412 REV. DU.
